# SDR AALA20090927LGA02

- Difficulty date: September 23, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 61,280 hours, 32,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19530
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT BATTERY PACK WILL NOT HOLD CHARGE.  REPLACED BATTERY PACK.
